# SDR FDKA200801039

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,882 hours, 15,697 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FAIRING ATTACH ANGLE FOR PANEL 194 IS CRACKED ON THE RT SIDE OF THE FUSELAGE AT FRAME NR 49.  THE DAMAGED ANGLE HAS BEEN REPAIRED.
